# SDR SWAA2024121979432

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N8841L
- Make and model: Boeing 737-8
- Aircraft serial: 67492
- Aircraft time: 6,297 hours, 3,500 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT REAR FO SIDE INOP<[01] 01 - REMOVED AND REPLACED PER [AMM 25-64-00-201-MAX (DETACHABLE EMERGENCY EQUIPMENT - MAINTENANCE PRACTICES - PERMANENT)]
